Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 860921, 9 pages
http://dx.doi.org/10.1155/2012/860921
Research Article

Some Relations of the Twisted q-Genocchi Numbers and Polynomials with Weight α and Weak Weight β

Department of Mathematics, Hannam University, Daejeon 306-791, Republic of Korea

Received 12 February 2012; Accepted 9 March 2012

Academic Editor: Natig Atakishiyev

Copyright © 2012 J. Y. Kang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Cenkci, M. Can, and V. Kurt, “q-adic interpolation functions and Kummer-type congruences for q-twisted and q-generalized twisted Euler numbers,” Advanced Studies in Contemporary Mathematics, vol. 9, no. 2, pp. 203–216, 2004. View at Google Scholar
  2. M. Cenkci, M. Can, and V. Kurt, “q-extensions of Genocchi numbers,” Journal of the Korean Mathematical Society, vol. 43, no. 1, pp. 183–198, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. L.-C. Jang, “A study on the distribution of twisted q-Genocchi polynomials,” Advanced Studies in Contemporary Mathematics, vol. 18, no. 2, pp. 181–189, 2009. View at Google Scholar
  4. L.-C. Jang, K.-W. Hwang, and Y.-H. Kim, “A note on (h,q)-Genocchi polynomials and numbers of higher order,” Advances in Difference Equations, Article ID 309480, 6 pages, 2010. View at Google Scholar
  5. T. Kim, “On the multiple q-Genocchi and Euler numbers,” Russian Journal of Mathematical Physics, vol. 15, no. 4, pp. 481–486, 2008. View at Publisher · View at Google Scholar
  6. T. Kim, “On the q-extension of Euler and Genocchi numbers,” Journal of Mathematical Analysis and Applications, vol. 326, no. 2, pp. 1458–1465, 2007. View at Publisher · View at Google Scholar
  7. T. Kim, “q-Volkenborn integration,” Russian Journal of Mathematical Physics, vol. 9, no. 3, pp. 288–299, 2002. View at Google Scholar · View at Zentralblatt MATH
  8. T. Kim, “q-Euler numbers and polynomials associated with p-adic q-integrals,” Journal of Nonlinear Mathematical Physics, vol. 14, no. 1, pp. 15–27, 2007. View at Publisher · View at Google Scholar
  9. T. Kim, J. Choi, Y-.H. Kim, and C. S. Ryoo, “Note on the weighted p-adic q-Euler measure on p,” Advanced Studies in Contemporary Mathematics, vol. 21, pp. 35–40, 2011. View at Google Scholar
  10. B. A. Kupershmidt, “Reflection symmetries of q-Bernoulli polynomials,” Journal of Nonlinear Mathematical Physics, vol. 12, supplement 1, pp. 412–422, 2005. View at Publisher · View at Google Scholar
  11. C. S. Ryoo, T. Kim, and L.-C. Jang, “Some relationships between the analogs of Euler numbers and polynomials,” Journal of Inequalities and Applications, Article ID 86052, 22 pages, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. C. S. Ryoo, “On the generalized Barnes type multiple q-Euler polynomials twisted by ramified roots of unity,” Proceedings of the Jangjeon Mathematical Society, vol. 13, no. 2, pp. 255–263, 2010. View at Google Scholar
  13. C. S. Ryoo, “A note on the weighted q-Euler numbers and polynomials,” Advanced Studies in Contemporary Mathematics, vol. 21, no. 1, pp. 47–54, 2011. View at Google Scholar · View at Scopus
  14. C. S. Ryoo, “Calculating zeros of the twisted Genocchi polynomials,” Advanced Studies in Contemporary Mathematics, vol. 17, no. 2, pp. 147–159, 2008. View at Google Scholar · View at Zentralblatt MATH
  15. Y. Simsek, V. Kurt, and D. Kim, “New approach to the complete sum of products of the twisted (h,q)-Bernoulli numbers and polynomials,” Journal of Nonlinear Mathematical Physics, vol. 14, no. 1, pp. 44–56, 2007. View at Publisher · View at Google Scholar
  16. Y. Simsek, “Theorems on twisted L-function and twisted Bernoulli numbers,” Advanced Studies in Contemporary Mathematics, vol. 12, pp. 237–246, 2006. View at Google Scholar